# SDR DALA2019040422207

- Difficulty date: March 31, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 79,135 hours, 35,422 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING ROOT FILET PANEL IS CRACKED. PERFORMED SECTION 1 ER/A 576903-14 TIME LIMITED REPAIR STEPS 1 THU 6. PERFORMED RE-INSPECTION OF RT WING ROOT FILLET PANEL IAW ER/A 576903-14P REMOVED PANEL ROUTED TO COMPOSITE SHOP FOR REPAIR, 680550. ACCOMPLISHED PRMANENT REPAIR PER ER/A 576903-14, SEC III AND SRM 57-42-21-300007. PAINTED AND REINSTALLED PANEL.
